# SDR DALA14002275812

- Difficulty date: January 9, 2014
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 38,807 hours, 12,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AND BULBS DAMAGED AT 28C.  R & R LENS IAW AMM 33-51-05.
